MathSciNet Relay Station
MathSciNet bibliographic data
MR2219264 (2008b:14075) 14J60 (14M17 16G20)
Ottaviani, Giorgio; Rubei, Elena Quivers and the cohomology of homogeneous vector bundles. Duke Math. J. 132 (2006), no. 3, 459–508.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement